Homotopiemengen und ihre induzierten Abbildungen. II.

Dieter Puppe

Mathematische Zeitschrift (1958)

  • Volume: 69, page 395-417
  • ISSN: 0025-5874; 1432-1823

How to cite


Puppe, Dieter. "Homotopiemengen und ihre induzierten Abbildungen. II.." Mathematische Zeitschrift 69 (1958): 395-417. <http://eudml.org/doc/169751>.

author = {Puppe, Dieter},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {395-417},
title = {Homotopiemengen und ihre induzierten Abbildungen. II.},
url = {http://eudml.org/doc/169751},
volume = {69},
year = {1958},

AU - Puppe, Dieter
TI - Homotopiemengen und ihre induzierten Abbildungen. II.
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 395
EP - 417
KW - topology
UR - http://eudml.org/doc/169751
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.